# SDR SWAA2025070778873

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB CRACKED BS295 S-16L.   REMOVED AND REPLACED ON CABIN FWD ENTRY DOOR FITTING WEB BS295 TO BS303.81 S-16L IAW SRM 51-40-02 AND DWG 141A8180 ID: 0027 REV: C
